A perturbation theorem for sensitivity analysis of SVD based algorithms

Yingbo Hua, Tapan Kumar Sarkar

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations

Abstract

A perturbation theorem on perturbations in the singular-value-decomposition (SVD) truncated matrices and SVD truncated pseudoinverses is presented. The theorem can be applied for sensitivity analysis of any SVD-based algorithm that can be formulated in terms of SVD truncated matrices or/and SVD truncated pseudoinverses. The theorem is applied to an SVD-based polynomial method and an SVD-based direct matrix pencil method for estimating parameters of complex exponential signals in noise. With the theorem, it is simple to show that TLS-ESPRIT, Pro-ESPRIT, and the state space method are equivalent to the direct matrix pencil method to the first-order approximation.

Original languageEnglish (US)
Title of host publicationMidwest Symposium on Circuits and Systems
PublisherIEEE Computer Society
Pages398-401
Number of pages4
StatePublished - 1990
EventProceedings of the 32nd Midwest Symposium on Circuits and Systems Part 2 (of 2) - Champaign, IL, USA
Duration: Aug 14 1989Aug 16 1989

Other

OtherProceedings of the 32nd Midwest Symposium on Circuits and Systems Part 2 (of 2)
CityChampaign, IL, USA
Period8/14/898/16/89

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Electronic, Optical and Magnetic Materials

Fingerprint Dive into the research topics of 'A perturbation theorem for sensitivity analysis of SVD based algorithms'. Together they form a unique fingerprint.

  • Cite this

    Hua, Y., & Sarkar, T. K. (1990). A perturbation theorem for sensitivity analysis of SVD based algorithms. In Midwest Symposium on Circuits and Systems (pp. 398-401). IEEE Computer Society.